# SDR GTIA2023010936867

- Difficulty date: January 6, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 40,461 hours, 18,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE INOP.  R/R MEGAPHONE IAW AMM 25-65-00. OPS CHECK GOOD.
